# SDR QMLA2018030418028

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 8,623 hours, 29,144 cycles
- Engine time: 20,303 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Control
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT CLAIMED THAT IN LEVEL FLIGHT THE CYCLIC FLIGHT CONTROL WOULD NOT MOVE MORE THAN AN INCH IN ANY DIRECTION.   TRIED SYSTEM 2 AND HAD THE SAME BLOCKAGE AND WENT BACK TO SYSTEM 1.  NOTED TO ME THAT THE COLLECTIVE AND YAW WAS ACTING NORMAL ONLY THE CYCLIC HAD BLOCKAGE.  DID NOT WANT TO BREAK PASS THE STOPPAGE IN CASE HE COULDN’T BRING IT BACK.  ALL OTHER FLIGHT OPERATION ACTIONS WERE NORMAL.  AFTER HARD LANDING THE SKIDS WERE SPREAD AND WHEN THE AIRCRAFT CAME TO STOP MAIN ROTOR SYSTEM CONTACTED THE UPPER WIRE STRIKE.  AIRCRAFT SHUT DOWN WAS NORMAL.
